Overcoming The Eyes Of Watery Babies Continuously?

Illustration of Overcoming The Eyes Of Watery Babies Continuously?
Illustration: Overcoming The Eyes Of Watery Babies Continuously? cdn.cdnparenting.com

Afternoon, if you want to ask if my child is only on the right side … From birth to a baby since he was given drops of gentamicin sulfate, he stopped 3 years old, came out again … Do you need to give drops again … Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, you should first clarify what you mean by the eyes of the tenants? In Indonesian dictionary means means to use torch (torch) or it can also mean to waste money or energy. Both of them cannot describe the meaning of the word compound as you have mentioned (it is in the eye). Do you mean that the eyes are constantly runny or have eye discharge or the eyes look red?

If you mean that your child's eyes are watering all the time from birth, then most likely your child will experience a blockage in the tear outlet. This is a fairly common occurrence in infants and is not dangerous. Generally this condition will improve and disappear by itself in a few months and generally at the age of 1 year this condition has disappeared completely. If the eyes keep watering for more than 1 year, you should take your child to the eye doctor for further evaluation. Meanwhile, to help get rid of the obstruction in the tear ducts, you can compress the tip of the eye in a child with a warm compress, then massage the tip of the eye with your finger slowly.

If what you mean is that the eyes are removing dirt from the eye or the eyes of the child look red continuously, then you should take the child to the eye doctor for further examination. The amount of eye discharge especially when accompanied by red eyes can be caused by infection or irritation to the eye. You can try to eliminate irritant exposure to the eyes, for example exposure to cigarette smoke or excessive air pollution. If the eyes still do not improve, then a doctor's examination should not be delayed again.

Eye drops gentamicin is an antibiotic that belongs to a group of hard drugs. This kind of drug should not be given without checking with a doctor first and should also not be purchased without a doctor's prescription. Do not give this kind of medicine to children especially to infants.


So much information from me, hopefully enough answer

: by

Related Question

How To Distinguish Shortness Of Breath Due To Drug Allergies And Shortness Of Breath

How To Distinguish Shortness Of Breath Due To Drug Allergies And Shortness Of Breath

(1 year ago)

good afternoon i want to ask I have allergic diseases to some sedatives. I have shortness of breath. What is the solution? Please help...

How To Deal With Rheumatic Pain One Week While Undergoing Wisdom Teeth Treatment?

How To Deal With Rheumatic Pain One Week While Undergoing Wisdom Teeth Treatment?

(1 year ago)

Hello, I am undergoing my wisdom teeth treatment (bottom right) with a hole in the puskesmas. Initially I was recommended to do a PSA because the hole is rather large. The first we...

The Cause Of A Sudden Fever?

The Cause Of A Sudden Fever?

(1 year ago)

Why do I have a fever suddenly? Even up to 40 degrees but only a few hours later. In the middle of the night I like to wake up from shivering and then fever again this week. Plus I...

Leave a Reply

Your email address will not be published. Required fields are marked *